×

zbMATH — the first resource for mathematics

Local vs. global hyperconvexity, tautness or \(k\)-completeness for unbounded open sets in \(\mathbb C^n\). (English) Zbl 1170.32302
Summary: Some known localization results for hyperconvexity, tautness or \(k\)-completeness of bounded domains in \(\mathbb{C}^n\) are extended to unbounded open sets in \(\mathbb{C}^n\).

MSC:
32A19 Normal families of holomorphic functions, mappings of several complex variables, and related topics (taut manifolds etc.)
32F45 Invariant metrics and pseudodistances in several complex variables
32Q45 Hyperbolic and Kobayashi hyperbolic manifolds
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. Abate, A characterization of hyperbolic manifolds, Proc. Amer. Math. Soc. 117 (1993), 789-793. Zbl0773.32018 MR1128723 · Zbl 0773.32018
[2] Z. Blocki, The complex Monge-Ampère operator in pluripotential theory, Preprint (2004) (http://www.im.uj.edu.pl).
[3] G. T. Buzzard and J. E. Fornaess, An embedding of \(\mathbb{C}\) in \(\mathbb{C}^2\) with hyperbolic complements, Math. Ann. 306 (1996), 539-546. Zbl0864.32013 MR1415077 · Zbl 0864.32013
[4] B.-Y. Chen, Bergman completeness of hyperconvex manifolds, Nagoya Math. J. 175 (2004), 165-170. Zbl1061.32010 MR2085315 · Zbl 1061.32010
[5] B.-Y. Chen and Z.-H. Zhang, The Bergman metric on a Stein manifold with a bouded plurisubharminc function, Trans. Amer. Math. Soc. 354 (2002), 2997-3009. Zbl0997.32011 MR1897387 · Zbl 0997.32011
[6] A. Eastwood, À propos des variétés hyperboliques completes, C. R. Acad. Sci. Paris 280 (1975), 1071-1075. Zbl0301.32021 MR414941 · Zbl 0301.32021
[7] F. Forstnerič, Interpolation by holomorphic automorphisms and embeddings in \(\mathcal{C}^n\), J. Geom. Anal. 9 (1999), 93-117. Zbl0963.32006 MR1760722 · Zbl 0963.32006
[8] H. Gaussier, Tautness and complete hyperbolicity of domains in \(\mathbb{C}^n\), Proc. Amer. Math. Soc. 127 (1999), 105-116. Zbl0912.32025 MR1458872 · Zbl 0912.32025
[9] N. Kerzman and J.-P. Rosay, Fonctions plurisousharmoniques d’exhaustion bornées et domaines taut, Math. Ann. 257 (1981), 171-184. Zbl0451.32012 MR634460 · Zbl 0451.32012
[10] M. Jarnicki and P. Pflug, Remarks on the pluricomplex Green function, Indiana Univ. Math. J. 44 (1995), 535-543. Zbl0848.31007 MR1355411 · Zbl 0848.31007
[11] M. Jarnicki and P. Pflug, “Invariant Distances and Metrics in Complex Analysis”, de Gruyter, 1993. Zbl0789.32001 MR1242120 · Zbl 0789.32001
[12] M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis-revisited, Dissertationes Math. 430 (2005), 1-192. Zbl1085.32005 MR2167637 · Zbl 1085.32005
[13] M. Jarnicki, P. Pflug and W. Zwonek, On Bergman completeness of non-hyperconvex domains, Univ. Iagel. Acta Math. 38 (2000), 169-184. Zbl1007.32005 MR1812111 · Zbl 1007.32005
[14] S.-H. Park, “Tautness and Kobayashi Hyperbolicty”, Ph. D. thesis, Oldenburg, 2003. Zbl1017.32021 · Zbl 1017.32021
[15] N. Sibony, A class of hyperbolic manifolds, In: “Recent Developments in Several Complex Variables”, J. E. Fornaess (ed.), Ann. Math. Studies 100 (1981), 347-372. Zbl0476.32033 MR627768 · Zbl 0476.32033
[16] Do Duc Thai and Pham Viet Duc, On the complete hyperbolicity and the tautness of the Hartogs domains, Internat. J. Math. 11 (2000), 103-111. Zbl1110.32304 MR1757893 · Zbl 1110.32304
[17] Do Duc Thai and P. J. Thomas, \(\mathbb{D}^*\)-extension property without hyperbolicity, Indiana Univ. Math. J. 47 (1998), 1125-1130. Zbl0927.37024 MR1665757 · Zbl 0927.37024
[18] Do Duc Thai and Pham Nguyen Thu Trang, Tautness of locally taut domains in complex spaces, Ann. Polon. Math. 83 (2004), 141-148. Zbl1114.32012 MR2111404 · Zbl 1114.32012
[19] V. P. Zaharjuta,Extremal plurisubharmonic functions, Hilbert scales, and the isomorphism of spaces of analytic functions of several variables, Teor. Funkcii, Funkcional. Anal. i Prilozen. 19 (1974), 133-157. MR447632
[20] W. Zwonek, Regularity properties of the Azukawa metric, J. Math. Soc. Japan 52 (2000), 899-914. Zbl0986.32016 MR1774635 · Zbl 0986.32016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.